Previous |  Up |  Next

Article

Title: O některých relacích metrických a jejich užití k analytickému řešení problému Apollonického (Czech)
Title: On some metric relations and their use for analytic solution of Apollonius' problem (English)
Title: Über einige metrische Relationen und deren Anwendung zur analytischen Lösung des Apollonischen Problems (German)
Author: Sobotka, Jan
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 41
Issue: 3
Year: 1912
Pages: 487-500
.
Category: math
.
idZBL: JFM 43.0717.02
.
Date available: 2009-08-29T15:17:30Z
Last updated: 2012-05-15
Stable URL: http://hdl.handle.net/10338.dmlcz/122922
.

Files

Files Size Format View
CasPestMatFys_041-1912-3_26.pdf 2.135Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo